# SDR RRXA98431

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1220-1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAME PANEL CORRODED BEYOND LIMITS IAW DC-8 SRM, AT STA 1220 TO 1260, BL 52R AND WL -9.  REMOVED PANEL, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW PANEL IAW DAC DWG 5750725 AND DC-8 SRM 52-2-0 FIGURE 2.
